# SDR DXTA200601701

- Difficulty date: October 13, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 4,680 hours, 2,918 cycles
- Engine: Allsn AE3007C
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7014700607
- Part serial: 01115817
- Condition: Failed
- Location: Avionics Bay
- Part time: 4,680 hours, 2,918 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AT SPEEDS ABOVE .82 M, AIRCRAFT YAW LT AND RT UPPER YAW DAMPNER APPEARS NOT TO MOVE. UPPER AND LOWER YD SEVERED SELECTED TO (B) SIDE MACH TRIM WAS ALSO (B) SIDE FGS WAS LT SIDE. (M2B) REPLACED NR1 MADC DUE TO FAILURE IAW MM 31-44-00. OPS CHECK GOOD.
